# SDR MASA97215

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- System (JASC): 5220 · Emergency Exits
- Part: Handle Assy
- Part number: 1295140361
- Condition: Lack Of Lube
- Location: Lt Emer Exit
- Component: 1294300451
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, THE LT EMERGENCY EXIT WAS FOUND HARD TO OPERATE.  MAINTENANCE LUBRICATED THE HANDLE ASSY.  OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.  AC TTL HRS:  5,924.  AC TTL CYCLES:  9,665.  (X)
